# SDR AALA201711139007

- Difficulty date: November 11, 2017
- Submitted: November 16, 2017
- Operation: Air carrier
- Aircraft: N128AN
- Make and model: Airbus A321-231
- Aircraft serial: 6346
- Aircraft time: 10,622 hours, 3,213 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Damaged
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 ENTRY DOOR AFT ASSIST HANDLE WAS MISSING UPPER HALF.  REPLACED THE UPPER HALF OF THE R4 ENTRY DOOR AFT ASSIST HANDLE.
